# SDR AWXA0002211

- Difficulty date: September 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 351 hours, 134 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Part serial: VL2062001766
- Condition: Failed
- Location: E/E Bay
- Part time: 351 hours, 134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 79 - ON TAKE ROLL ECAM MESSAGE FOR AVIONICS VENT SKIN FAULT APPEARED AND THE TAKEOFF WAS ABORTED UNDER 80 KTS.  MAINTENANCE TROUBLESHOT AND REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER (AEVC), FUNCTIONAL CHECKS WERE GOOD.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
